Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 19, Number 6 (2015), 1593-1602.
A (FORGOTTEN) UPPER BOUND FOR THE SPECTRAL RADIUS OF A GRAPH
The best degree-based upper bound for the spectral radius is due to Liu and Weng. This paper begins by demonstrating that a (forgotten) upper bound for the spectral radius dating from 1983 is equivalent to their much more recent bound. This bound is then used to compare lower bounds for the clique number. A series of line graph degree-based upper bounds for the Q-index is then proposedand compared experimentally with a graph based bound. Finally a new lower bound for generalised $r$-partite graphs is proved, by extending a result due to Erdős.
Taiwanese J. Math., Volume 19, Number 6 (2015), 1593-1602.
First available in Project Euclid: 4 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Elphick, Clive; Liu, Chia-An. A (FORGOTTEN) UPPER BOUND FOR THE SPECTRAL RADIUS OF A GRAPH. Taiwanese J. Math. 19 (2015), no. 6, 1593--1602. doi:10.11650/tjm.19.2015.5393. https://projecteuclid.org/euclid.twjm/1499133728